# SDR A6WA201140373

- Difficulty date: April 4, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 17,679 hours, 16,838 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON PANELS 599BB AND 599AB CHAFED.  BLENDED AND SMOOTHED CHAFED ON 599BB AND 599AB LT AILERON PANELS AND RESTORED FINISH AND IAW REO 601R-75-60-020.
